# SDR NACA2019122400161

- Difficulty date: December 24, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS867 - BS887 RBL22.5 INTERCOSTAL CRACKED.  REPLACED CRACKED INTERCOSTAL AT STA 867-887 RBL 22.5 IAW B737-400 SRM 51-40-02 REV 103. PN INFO NEEDED, STILL OPEN
